# SDR QXEA2010101800629

- Difficulty date: October 18, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 18,794 hours, 13,767 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485-581
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - DURING INSP, FOUND CORROSION ON LT SIDE SEAT TRACK AT FS 485-581.00.  BLENDED .010" FROM DIMENSION R1 AND CORROSION WAS STILL THERE.  PART OUT OF LIMITS IAW REO 670-53-00-013.  REMOVED OLD LT SIDE SEAT RAIL AT FS 488-581 IAW AMM 53-00-49-000-801-A03.  INSTALL LT SEAT RAIL AT 485-581 IAW AMM 53-00-49-400-801-A03.
